# SDR REXA2013091101812

- Difficulty date: September 11, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 11TH HINGE LUG ON THE DOOR HINGE IS GOUGED.  REPAIRED 11TH HINGE LUG ON DOOR HINGE IAW EO R52092, MM 409 282683.
